# SDR UIEA2017123102452

- Difficulty date: December 31, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 92,606 hours, 17,682 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 WEATHER RADAR INOPERATIVE.  REMOVED & REPLACED THE RADAR RT IAW AMM 34-43-01, OPS CHECKED NORMAL.
